# SDR SCNA20230317106

- Difficulty date: March 1, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N7933A
- Make and model: Boeing 737-8
- Aircraft serial: 33677
- Aircraft time: 53,640 hours, 20,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00131: FWD CARGO RH ZEE CHANNEL STA 500A-500I RBL 25 WL 158.  RESOLUTION:  REMOVED AND REPLACED FWD CARGO RH ZEE CHANNEL STA 500A-500I RBL 25 WL 158 IAW B737 SRM 53-00-53-2R-5 AND DWG #143A7500.
